# SDR BAGA2025122900005

- Difficulty date: December 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N220BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55202
- Aircraft time: 8,190 hours, 3,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HVY CHECK - CORROSION FOUND ON AFT MID FUSELAGE BOTTOM SKIN AT STRG 36R BETWEEN FR 57. REPAIRED PER REO.
